# SDR USAA951013

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1100377
- Condition: Corrosion
- Location: Bs 947.5-992.5
- Part time: 27,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 20 INCHES AT BS 947.5 TO BS 992.5 LBL 53 AFT ENTRY DOOR.  REPAIRED PER BOEING DRAWING 65-52878.  CORROSION LEVEL 2.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  (M)
